Facebook Pixel
EmpowHER Guest

Hi i'm 16 i've been diagnosed with having an ovarian cyst. The doctor prescribed me contraceptive pills to reduce its shape .

By Anonymous January 1, 2016 - 8:07am
Rate This

the problem is : my period started on 11 december so i started taking the pills regulary from 12 dec ( but i missed a pill on the 26th ) until 29 dec and then my period started again the next day ( the flow is really weak) and then i took another pill on the 31th. I still have 3 pills form the holder. Is this normal. Should i start a new pack or finish the last 3 pills first? I'm not sure what to do

Add a Comment1 Comments


Hello and welcome to EmpowHer,
It is normal to start bleeding after missing a few pills. You can either stop taking the pills now and have your full period; or finish the pack and then your full period will start. Either option is fine.
Keep in mind for the future if you miss any pills be sure not to double up or skip them. Simply start where you left off taking one at a time.

January 3, 2016 - 5:25pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!